is mottling associated with parkingsons disease and if so do medicaations have any thing to do with it, and if so any suggestions on how to get rid of it??? I take amtadine , 2 capsules a day and 3 mirapex 3 times a day. Any info would b appreciated as my legs look terrible. Also my legs feel like lead from the knees down, is thid part of the problem?
Mottling is a manifestation that something may be wrong with the blood vessels on the area involved, or from the oxygenation and level of red blood cells. It is very hard to pin this solely on parkinson's disease and even to the medications that you are taking. It is best to have the blood flow to the involved areas be evaluated, and this should be discussed with your doctor. Possible work up would include doppler ultrasound studies or angiograms.
My grandpa had a few strokes and was placed in a nursing home about a year ago. recently he was said to be mottling on his leg, turning a starnge purple color. Some people say that its a sign he's even more on his was down, is this true?
what would you say hus rest of his life expectancy might be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.